# SDR RAIA2019121070001

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 43,704 hours, 27,369 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF A LOUD POP WAS HEARD WHEN GEAR BECAME UNLOADED---- LUBRICATED NOSE LANDING GEAR AND TORQUE LINKS--ADDITIONAL ENTRIES MADE TO INSP LAND GEARS SIGNED OFF AS FOLLOWS--PERFORMED DETAILED VISUAL OF NLG NO FAULTS FOUND, PERFORMED DETAILED VISUAL INSP OF BOTH MLG NO FAULTS FOUND.
